MathSciNet Relay Station
MathSciNet bibliographic data
MR2929008 11F11 (11F03)
Jermann, Jonas Interlacing property of the zeros of $j_n(\tau)$. Proc. Amer. Math. Soc. 140 (2012), no. 10, 3385–3396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement